# SDR 2022F00396

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65C2730849
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX FRAME AT BS 500C LBL 45 CRACKED AT VLOWER FLANGE
